| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 39 Number 6 Volume 40S Number 1 Volume 40 Number 1

previous article next article 1

Research articles

ScienceAsia 40S(2014): 51-57 |doi: 10.2306/scienceasia1513-1874.2014.40S.051


Computation of a real eigenbasis for the Simpson discrete Fourier transform matrix


Virath Singha, Pravin Singha,*

 
ABSTRACT:     In this paper, we demonstrate the usefulness of the duality property by using it to determine the spectrum of the Simpson discrete Fourier transform (SDFT) matrix of dimension N×N, where Nequiv2±od4, in finding an expression for the minimal polynomial. We determine the eigenvalues and their corresponding multiplicities. The SDFT matrix is diagonalizable. Thus there exists a basis for the underlying vector space consisting of eigenvectors. In light of this, we construct an eigenbasis for each subspace associated with each of the eight distinct eigenvalues.

Download PDF

0 Download 16 View


a School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa

* Corresponding author, E-mail: singhprook@gmail.com

Received 13 Feb 2014, Accepted 0 0000